# SDR FDEA202507111181

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856105
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221CFF HEAVILY DENTED. REPAIRED FLOOR PANEL 221CFF (MPN:141T5856-105) AT STA 285 - STA 412, LBL11 - RBL11 IN REF   TO B767 SRM 53-00-50-2R, FIG 201, REPAIR 1, SHEET 2. THIS IS A MAJOR REPAIR. SEE JPF FOR ALL   ACCOMPLISHED STEPS. FOR REMOVAL AND INSTALLATION OF FLOOR PANEL 221CFF SEE NR# 129   ON WO# 90406.
